# SDR HEEA083309

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- Aircraft time: 7,543 hours
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 23005667
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LINE HAS MECHANICAL DAMAGE. REPLACED WITH SERVICEABLE PART.
